# SDR SWAA2023052430168

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRAP AT RBL 20 FROM STA 787-794 HAS CORROSION ON THE LOWER SURFACE.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR STRAP AT RBL 20 FROM STA 787-794 PER SRM 51-40-02;[02] INSPECTION C/W.
